I have been diagnosed with, Methicillin-resistant Staphylococcus aureus (MRSA), doctor prescribed Clindamycin and Co-Amoxiclav?

I have been diagnosed with, Methicillin-resistant Staphylococcus aureus (MRSA), doctor prescribed Clindamycin and Co-Amoxiclav. I have been suffering from diarrhea. I believe Clindamycin is causing the diarrhea, can I just cease taking Clindamycin?

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. D Zluf Recent comment authors
  Subscribe  
Notify of
Dr. D. Zluf
Member
Dr. D. Zluf

Thanks for your question, One of the side effects of taking antibiotics is diarrhea. If you want to reduce this try taking the antibiotics with food. You can also look into over-the-counter anti-diarrhea products that can help. Loperamide is one of these. You need to try to slow down the actions of your gut to help slow down your diarrhea. If you were prescribed clindamycin you need to continue taking it. There was a reason for the prescription. Amox-clav doesn’t cover MRSA, and your infection could get worse if that is the cause of the infection. In my opinion you… Read more »